Projections from a von Neumann algebra onto a subalgebra
Bulletin de la Société Mathématique de France, Tome 123 (1995) no. 1, pp. 139-153.
@article{BSMF_1995__123_1_139_0,
     author = {Pisier, Gilles},
     title = {Projections from a von Neumann algebra onto a subalgebra},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {139--153},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {123},
     number = {1},
     year = {1995},
     doi = {10.24033/bsmf.2254},
     mrnumber = {1330791},
     zbl = {0820.46058},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2254/}
}
Pisier, Gilles. Projections from a von Neumann algebra onto a subalgebra. Bulletin de la Société Mathématique de France, Tome 123 (1995) no. 1, pp. 139-153. doi : 10.24033/bsmf.2254. http://archive.numdam.org/articles/10.24033/bsmf.2254/

[Be]Bergh (J.). - On the relation between the two complex methods of interpolation, Indiana Univ. Math. Journal, t. 28, 1979, p. 775-777. | MR 80f:46062 | Zbl 0394.41004

[BL]Bergh (J.) and Löfström (J.). - Interpolation spaces. An introduction. - Springer Verlag, New York, 1976. | Zbl 0344.46071

[Ca]Calderón (A.). - Intermediate spaces and interpolation, the complex method, Studia Math., t. 24, 1964, p. 113-190. | MR 29 #5097 | Zbl 0204.13703

[Co]Connes (A.). - Classification of injective factors, Cases II1, II∞, III⋋,⋋≠1, Ann. Math., t. 104, 1976, p. 73-116. | MR 56 #12908 | Zbl 0343.46042

[CS]Christensen (E.) and Sinclair (A.). - On von Neumann algebras which are complemented subspaces of B(H). - Preprint, to appear.

[D]Devinatz (A.). - The factorization of operator valued analytic functions, Ann. of Math., t. 73, 1961, p. 458-495. | MR 23 #A3997 | Zbl 0098.08402

[H1]Haagerup (U.). - Injectivity and decomposition of completely bounded maps in "Operator algebras and their connection with Topology and Ergodic Theory", Springer Lecture Notes in Math., t. 1132, 1985, p. 170-222. | MR 87i:46133 | Zbl 0591.46050

[H2]Haagerup (U.). - Lp-spaces associated with an arbitrary von Neumann algebra. Algèbres d'opérateurs et leurs applications en physique mathématique. - Colloque CNRS, Marseille, juin 1977, Éditions du CNRS, Paris 1979. | Zbl 0426.46045

[H3]Haagerup (U.). - Decomposition of completely bounded maps on operator algebras. - Unpublished manuscript, sept. 1980.

[HP1]Haagerup (U.) and Pisier (G.). - Factorization of analytic functions with values in non-commutative L1-spaces and applications, Canadian J. Math., t. 41, 1989, p. 882-906. | MR 1015588 | Zbl 0821.46074

[HP2]Haagerup (U.) and Pisier (G.). - Bounded linear operators between C*-algebras, Duke Math. J., t. 71, 1993, p. 889-925. | MR 1240608 | Zbl 0803.46064

[He]Helson (H.). - Lectures on invariant subspaces. - Academic Press, New-York, 1964. | MR 171178 | Zbl 0119.11303

[KR]Kadison (R.) and Ringrose (J.). - Fundamentals of the theory of operator algebras, vol. II, Advanced Theory. - Academic Press, New York, 1986. | MR 859186 | Zbl 0601.46054

[Ku]Kunze (R.). - Lp Fourier transforms on locally compact unimodular groups, Trans. Amer. Math. Soc., t. 89, 1958, p. 519-540. | MR 100235 | Zbl 0084.33905

[N]Nelson (E.). - Notes on non-commutative integration, J. Funct. Anal., t. 15, 1974, p. 103-116. | MR 355628 | Zbl 0292.46030

[Pa]Paulsen (V.). - Completely bounded maps and dilations. - Pitman Research Notes 146, Pitman Longman (Wiley), 1986. | MR 868472 | Zbl 0614.47006

[P1]Pisier (G.). - Espace de Hilbert d'opérateurs et interpolation complexe, C.R. Acad. Sci. Paris, t. 316, 1993, p. 4-52. | MR 1198748 | Zbl 0803.47039

[P2]Pisier (G.). - The operator Hilbert space OH, complex interpolation and tensor norms. - Memoirs Amer. Math. Soc. (submitted). | MR 1342022 | Zbl 0932.46046

[P3]Pisier (G.). - Remarks on complemented subspaces of C*-algebras, Proc. Roy. Soc. Edinburgh, t. 121A, 1992, p. 1-4. | MR 94c:46122 | Zbl 0774.46032

[P4]Pisier (G.). - Complex interpolation and regular operators between Banach lattices. - Arch. der Mat. (Basel), to appear. | MR 1259842 | Zbl 0991.46007

[Ru]Ruan (Z.J.). - Subspaces of C*-algebras, J. Funct. Anal., t. 76, 1988, p. 217-230. | MR 923053 | Zbl 0646.46055

[S]Segal (I.). - A non-commutative extension of abstract integration, Ann. of Math., t. 57, 1953, p. 401-457. | MR 54864 | Zbl 0051.34201

[St]Stafney (J.). - The spectrum of an operator on an interpolation space, Trans. Amer. Math. Soc., t. 144, 1969, p. 333-349. | MR 253054 | Zbl 0225.46034

[Sti]Stinespring (W.). - Integration theorems for gages and duality for unimodular groups, Trans. Amer. Math. Soc., t. 90, 1959, p. 15-26. | MR 102761 | Zbl 0085.10202

[Ta1]Takesaki (M.). - Theory of Operator Algebras I. - Springer-Verlag New York, 1979. | MR 548728 | Zbl 0436.46043

[Ta2]Takesaki (M.). - Duality for crossed products and the structure of von Neumann algebras of type III, Acta Math., t. 131, 1973, p. 249-308. | MR 438149 | Zbl 0268.46058

[Te12]Terp (M.). - Interpolation spaces between a von Neumann algebra and its predual, J. Operator Theory, t. 8, 1982, p. 327-360. | MR 677418 | Zbl 0532.46035

[Te1]Terp (M.). - Lp-spaces associated with von Neumann algebras. - Preprint, Copenhagen University, june 1981.

[T]Tomiyama (J.). - On the projection of norm one in W*-algebras, Proc. Japan Acad., t. 33, 1957, p. 608-612. | MR 96140 | Zbl 0081.11201